# SDR DHL2006743524

- Difficulty date: July 27, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coupling
- Part number: 524971
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE VISUALLY INSPECTING THE MAIN CARGO DOOR A CRACK WAS FOUND ON A HOOK TORQUE SHAFT COUPLING, 2ND FROM FORWARD END.  THE CRACK IS FROM EDGE OF COUPLING TO A THROUGH BOLT HOLE.  THE DOOR WAS MANUFACTURED BY PEMCO.  THE CRACK EXTENDS APPROX 1/2" IN LENGTH.
